# SDR AALA20130828016

- Difficulty date: August 28, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 42,252 hours, 6,756 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Loose
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FWD OVERWING EXIT HATCH DISABLE HANDLE FAILED TO FULLY ENGAGE THE DISABLE SWITCH IN THE ARMED POSITION.  FOUND LT FWD OVERWING HATCH ARM DISABLE SWITCH LOOSE.  TIGHTENED SWITCH.
